# SDR ABXA20211222133

- Difficulty date: December 22, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 67,724 hours, 45,146 cycles
- System (JASC): 3242 · Brake
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ANTI SKID EICAS MESSAGE ILLUMINATED ON TAXI. AICRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. THE ANTI SKID SYSTEM WAS DEFERRED IAW MEL 32-42-1A AND THE AICRAFT WAS RETURNED TO SERVICE
